# SDR UPS97221838

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Bs 1073
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FAIRING ATTACH FITTING AT BS 1073 STR 19L.  FABRICATED NEW FITTING AND INSTALLED, WORK DONE IAW 53-10-1, 51-10-2, 51-10-1 AND MM 51-20-151.
